# SDR JGVR20181003001

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N555QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605543
- Aircraft time: 9,710 hours, 7,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORROSION ON THE MAIN ENTRY DOOR (MED) SPADE DOOR AND SUBMITTED FINDING.  REPLACED MED SPADE DOOR WITH NEW P/N 6611333-41-1 REFERENCING MM 52-10-05 AND SRM 51-00-03, 51-40-03, 51-40-06, 51-40-08, AND 51-40-09.
